# SDR QMLA2015081001506

- Difficulty date: August 10, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N497AE
- Make and model: Snias AS350B3
- Aircraft serial: 3686
- Aircraft time: 4,796 hours, 12,012 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 7,458 hours, 16,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 59008
- Condition: Seized
- Location: Ac System
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMELLING SOMETHING HOT IN THE COCKPIT, NO SMOKE PRESENT.  INSPECTED THE ACFT, FOUND THE AIR CONDITIONER BELT BROKEN & THE COMPRESSOR SEIZED.  BELT WAS REMOVED, DRIVE LINE INSPECTED, ACFT SYS MEL'D & ACFT RETURNED TO SERVICE.
